О распределении целочисленных матриц второго порядка

Е.П. Голубева

Zapiski naucnych seminarov Leningradskogo (1990)

  • Volume: 183, page 49-55

How to cite


Голубева, Е.П.. "О распределении целочисленных матриц второго порядка." Zapiski naucnych seminarov Leningradskogo 183 (1990): 49-55. <http://eudml.org/doc/188476>.

author = {Голубева, Е.П.},
journal = {Zapiski naucnych seminarov Leningradskogo},
keywords = {ergodic problems; number of integral solutions},
language = {rus},
pages = {49-55},
publisher = {Nauka},
title = {О распределении целочисленных матриц второго порядка},
url = {http://eudml.org/doc/188476},
volume = {183},
year = {1990},

AU - Голубева, Е.П.
TI - О распределении целочисленных матриц второго порядка
JO - Zapiski naucnych seminarov Leningradskogo
PY - 1990
PB - Nauka
VL - 183
SP - 49
EP - 55
LA - rus
KW - ergodic problems; number of integral solutions
UR - http://eudml.org/doc/188476
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.